# SDR 96ZZZM467

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Left W/W
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT W/W KEEL BEAM WEB CRACKED FWD OF APU CUTOUT.  CUT OUT DAMAGED AREA AND INSTALLED WEB REPAIR AS PER SRM 51-40-2 .063 7075-T6 4 INCH BY 13 INCH.
